Buscar

Analysis of optimal control problems of semilinear elliptic equations by BV-functions


Abstract: Optimal control problems for semilinear elliptic equations with control costs in the space of bounded variations are analysed. BV-based optimal controls favor piecewise constant, and hence simple controls, with few jumps. Existence of optimal controls, necessary and sufficient optimality conditions of first and second order are analysed. Special attention is paid on the effect of the choice of the vector norm in the definition of the BV-seminorm for the optimal primal and adjoined variables.

 Autoría: Casas E., Kunisch K.,

 Fuente: Set-Valued and Variational Analysis, 2019, 27(2), 355-379

Editorial: Springer

 Fecha de publicación: 01/06/2019

Nº de páginas: 26

Tipo de publicación: Artículo de Revista

DOI: 10.1007/s11228-018-0482-7

ISSN: 1877-0533,1877-0541

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Url de la publicación: https://doi.org/10.1007/s11228-018-0482-7

Autores/as

KUNISCH, KARL